# SDR UPS07849666

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STALE ODOR IN FLIGHT APPEARS TO COME FROM RIGHT PACK.  NO SMELL NOTED WHEN LEFT PACK RAN.  TRANSFERRED RIGHT PACK INOP PER MEL 21-38-1.  DEFERRAL M348809.  PERFORMED ADJ/TEST OF RT PACK W/NO DEFECTS NOTED PER MM 21-55-00-5. DEFERRAL CLEARED.
